Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 274, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 14, 2012, 8:25 PM CDT for Fannin County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2012, 8:25 PM CDT (01:25 UTC)
- Expired
- Aug 14, 2012, 9:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Fannin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 174 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 14, 6:04 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3768 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
285
WUUS54 KFWD 150125
SVRFWD
TXC147-150215-
/O.NEW.KFWD.SV.W.0274.120815T0125Z-120815T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
825 PM CDT TUE AUG 14 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 915 PM CDT
* AT 825 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 4 MILES
SOUTH OF BONHAM STATE PARK...MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DODD CITY AROUND 830 PM...
HONEY GROVE AROUND 850 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.
&&
LAT...LON 3388 9600 3386 9587 3378 9585 3377 9586
3341 9585 3334 9638 3377 9627 3375 9622
3376 9619 3380 9616 3381 9618 3384 9615
3385 9601
TIME...MOT...LOC 0125Z 274DEG 23KT 3349 9611
$$
82/JLD2 follow-up statements
233
WWUS54 KFWD 150140
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
840 PM CDT TUE AUG 14 2012
TXC147-150215-
/O.CON.KFWD.SV.W.0274.000000T0000Z-120815T0215Z/
FANNIN TX-
840 PM CDT TUE AUG 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN FANNIN COUNTY...
AT 839 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
65 MPH. THIS STORM WAS LOCATED NEAR WINDOM...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LADONIA AROUND 845 PM CDT...
HONEY GROVE AROUND 850 PM CDT...
LAT...LON 3386 9588 3378 9585 3341 9586 3339 9619
3363 9622 3370 9616 3380 9605 3385 9603
3386 9600 3387 9600
TIME...MOT...LOC 0139Z 265DEG 22KT 3353 9602
$$
14516
WWUS54 KFWD 150209
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
909 PM CDT TUE AUG 14 2012
TXC147-150219-
/O.EXP.KFWD.SV.W.0274.000000T0000Z-120815T0215Z/
FANNIN TX-
909 PM CDT TUE AUG 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FANNIN COUNTY EXPIRES
AT 915 PM CDT...
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS TO
NEAR 50 MPH ARE STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 3386 9588 3378 9585 3341 9586 3339 9619
3363 9622 3370 9616 3380 9605 3385 9603
3386 9600 3387 9600
TIME...MOT...LOC 0209Z 265DEG 22KT 3355 9580
$$
14What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 6:32 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Aug 14, 6:32 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 632 PM CDT TUE AUG 14 2012 .AVIATION... THUNDERSTORMS REMAIN TO THE NORTH AND NORTHWEST OF THE METROPLEX TAF SITES...BUT ADDITIONAL STORMS HAVE TRIED TO DEVELOP TO THE WEST AND SOUTHWEST. THINK THESE STORMS WILL BE CLOSE ENOUGH TO MENTION VCTS AROUND 1-2Z. WILL HAVE TO WATCH KAFW AND KFTW FOR THUNDERSTORMS IN NORTHERN PARKER COUNTY TO AFFECT THESE TERMINALS NEAR 1Z. CURRENT TRACK OF THESE CELLS BRING THEM NORTH OF THE AIRPORT...SO THINK THE VCTS WILL BE SUFFICIENT FOR NOW...BUT WILL CONTINUE TO MONITOR. THE TIME FRAME WHERE THUNDERSTORMS ARE MOST LIKELY TO AFFECT THE AIRPORTS IS 5Z TO 9Z WHEN THE COMPLEX NEAR VERNON AND CHILDRESS MOVES CLOSER TO THE AREA. THESE THUNDERSTORMS ARE IN CLOSER PROXIMITY TO THE SHORTWAVE TROUGH AND THE ENVIRONMENT OVERNIGHT SHOULD BE SUFFICIENT TO ALLOW THESE TO CONTINUE AFTER SUNSET. ALL ACTIVITY SHOULD BE OFF TO THE EAST OR DISSIPATED NEAR SUNRISE AND A QUIET DAY IS EXPECTED TOMORROW. WINDS WILL PREVAIL FROM THE SSE THROUGH THE PERIOD...BUT THUNDERSTORMS IN THE AREA COULD CAUSE THEM TO TURN FROM VARIABLE DIRECTIONS WITH SPEEDS UP TO 35 KNOTS. 85/NH && .PREV DISCUSSION... /ISSUED 335 PM CDT TUE AUG 14 2012/ OLD FRONTAL BOUNDARY HAS SURGED NORTHWARD DURING THE DAY TODAY IN RESPONSE TO DEEPENING SURFACE LOW PRESSURE OVER NORTHWEST TEXAS. DEWPOINTS THAT WERE IN THE UPPER 30S AND LOW 40S YESTERDAY ARE NOW IN THE UPPER 50S TO LOW 60S ACROSS MOST OF NORTH TEXAS. THE LAST SEVERAL FRAMES OF VISIBLE SATELLITE IMAGERY SHOWS AN EXPANSIVE CU FIELD EXTENDING FROM THE TX PANHANDLE ACROSS NORTH TEXAS INTO LOUISIANA. THE MOST CONGESTED CU APPEARS TO BE ACROSS OUR FAR NORTHWEST COUNTIES WHERE A FEW SHOWERS HAVE DEVELOPED. THUNDERSTORMS ARE ALREADY ONGOING ACROSS THE PANHANDLE. THIS WHOLE AREA IS CHARACTERIZED BY MODERATE HIGH BASED INSTABILITY ON THE ORDER OF 1500-2000J/KG ALONG WITH VERY STEEP LOW LEVEL LAPSE RATES. FOCUS FOR CONVERGENCE IS THE OLD FRONTAL BOUNDARY AND LARGE SCALE FORCING FOR ASCENT WILL BE INCREASING WITH THE APPROACH OF A S/W TROF MOVING OUT OF WESTERN KANSAS. WITH TEMPERATURES NOW IN THE LOW 100S IN MANY AREAS...THUNDERSTORMS SHOULD CONTINUE TO INCREASE IN COVERAGE AND INTENSITY AS UPPER FORCING OVERSPREADS THE AREA. INITIAL DEVELOPMENT SHOULD REMAIN OFF TO THE NORTHWEST AND SPREAD SOUTHEAST WITH TIME. LOCALLY RUN SEVERE WX PARAMETERS INDICATE DEEP LAYER SHEAR OF AROUND 30KTS WHICH WILL BE SUFFICIENT FOR AT LEAST SOME ORGANIZED CLUSTERS OF SEVERE STORMS THROUGH TONIGHT. HAVE FOLLOWED CLOSELY THE HIGH RES GUIDANCE OF THE TTU 3KM WRF AND SPC 4KM WRF...AND WILL SHOW INCREASING POPS THROUGH THE LATE EVENING. GIVEN THE VERY STEEP LOW LEVEL LAPSE RATES WITH TEMP/DEWPOINT SPREADS APPROACHING 50 DEGREES...DAMAGING DOWNBURST WINDS WILL BE THE MAIN THREAT WITH ANY STORMS. ANY ORGANIZED CONVECTION WILL POSE AN ENHANCED WIND THREAT AND POSSIBILITY OF SEVERE HAIL. MOST OF THE ACTIVITY IS EXPECTED TO REMAIN ACROSS THE NORTHERN HALF OF THE CWA THROUGH THE OVERNIGHT HOURS AND WILL SHOW POPS TAPERING OFF TOWARD MORNING. PARTLY CLOUDY SKIES ARE EXPECTED ON WEDNESDAY WITH HIGHS AGAIN NEAR 100 DEGREES IN MOST AREAS. THERE IS A LITTLE UNCERTAINTY AS TO THE POP FORECAST BY LATE TOMORROW AFTERNOON AND TOMORROW NIGHT AS THE FRONTAL BOUNDARY WILL STILL BE AROUND...ALTHOUGH MUCH MORE DIFFUSE. SOME OF THE GUIDANCE IS GENERATING ANOTHER CLUSTER OF THUNDERSTORMS AND MOVING THEM IN OUR GENERAL DIRECTION. AT THIS TIME WILL LEAVE THE POPS OUT FOR TOMORROW NIGHT INTO EARLY THURSDAY BUT THIS MAY NEED TO BE ADJUSTED IF A MORE NOTABLE FORCING MECHANISM CAN BE IDENTIFIED WITHIN THE NORTHWEST FLOW. SIMILAR TO TODAY...ANY STORMS THAT DEVELOP WOULD POSE A DAMAGING WIND THREAT GIVEN STEEP LOW LEVEL LAPSE RATES. STILL ON TAP ARE THE COOLER TEMPERATURES AND INCREASING RAIN CHANCES FOR THE END OF THE WEEK AND UPCOMING WEEKEND. MEDIUM RANGE GUIDANCE STILL SHOWING AMPLIFICATION OF THE UPSTREAM RIDGE OVER THE WESTERN US. THIS WILL ALLOW A DEEP TROF TO DIG ACROSS THE EASTERN US SENDING A STRONG COLD FRONT...FOR THIS TIME OF THE YEAR... INTO NORTH TEXAS. THE FRONT SHOULD BE APPROACHING THE AREA BY FRIDAY BUT WITH STRENGTHENING NORTHWEST FLOW ALOFT...PLENTY OF MOISTURE AND THE BOUNDARY...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. FRONTAL BOUNDARY IS EXPECTED TO HANG UP ACROSS NORTH TEXAS THIS WEEKEND. THIS WILL LIKELY PROVIDE SEVERAL OPPORTUNITIES FOR RAINFALL THROUGH SUNDAY. FOR NOW WILL KEEP THE 30/40 POPS GOING THROUGH THE WEEKEND AND SHOW TEMPS COOLING INTO THE LOWER 90S. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 99 78 99 76 / 50 10 10 10 20 WACO, TX 77 101 76 100 74 / 10 10 10 10 10 PARIS, TX 72 95 74 96 72 / 60 20 10 20 30 DENTON, TX 74 99 76 98 73 / 60 20 10 20 30 MCKINNEY, TX 75 98 77 98 74 / 60 20 10 20 30 DALLAS, TX 79 99 79 99 76 / 50 10 10 10 20 TERRELL, TX 75 97 76 98 74 / 50 10 10 10 20 CORSICANA, TX 75 97 75 98 74 / 30 10 10 10 10 TEMPLE, TX 75 100 76 100 73 / 10 10 10 10 10 MINERAL WELLS, TX 74 99 75 98 72 / 30 10 10 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 85/85
Hazardous weather outlook, Aug 14, 3:47 PM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 347 PM CDT TUE AUG 14 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 347 PM CDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT ALONG AND NORTH OF A LINE FROM COMANCHE...TO WACO...TO PALESTINE. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING DOWNBURST WINDS AND LARGE HAIL...ESPECIALLY WEST OF THE INTERSTATE 35 CORRIDOR AND NORTH OF INTERSTATE 20. LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING WILL ALSO PRESENT A HAZARD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS WILL LINGER ON WEDNESDAY...MAINLY NORTH OF INTERSTATE 20. BREEZY CONDITIONS ON WEDNESDAY AND THURSDAY MAY RESULT IN ELEVATED FIRE WEATHER CONCERNS...GENERALLY WEST OF THE INTERSTATE 35 CORRIDOR AND SOUTH OF THE INTERSTATE 20 CORRIDOR. LOW THUNDERSTORM CHANCES WILL RETURN TO THE NORTHERN PORTIONS OF NORTH TEXAS THURSDAY AFTERNOON AND INCREASE REGION-WIDE THURSDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED NORTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35 THROUGH THE EVENING. VERY LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS THE NORTHERN HALF OF NORTH TEXAS OVERNIGHT.
In the hours before
Special weather statement, Aug 14, 7:06 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT TUE AUG 14 2012
TXZ102-103-118-150100-
DENTON TX-TARRANT TX-WISE TX-
706 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
DENTON COUNTY
NORTHERN TARRANT COUNTY
EASTERN WISE COUNTY
AT 705 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORM OUTFLOW WINDS ALONG A LINE EXTENDING FROM 12
MILES WEST OF SANGER TO 12 MILES WEST OF DENTON TO 4 MILES NORTHEAST
OF BRIAR...MOVING EAST AT 30 MPH.
CITIES IN THE PATH OF THESE WINDS INCLUDE ARGYLE...AUBREY...
AURORA...AZLE...BARTONVILLE...BLUE MOUND...COLLEYVILLE...COPPER
CANYON...CORINTH...CORRAL CITY...CROSS ROADS...DENTON...DOUBLE OAK...
EAGLE MOUNTAIN...FLOWER MOUND...GRAPEVINE...HACKBERRY...HASLET...
HEBRON...HICKORY CREEK...HIGHLAND VILLAGE...JUSTIN...KELLER...
KRUGERVILLE...KRUM...LAKE DALLAS...LEWISVILLE...LITTLE ELM...NORTH
RICHLAND HILLS...NORTHLAKE...PECAN ACRES...PELICAN BAY...PILOT
POINT...ROANOKE...SAGINAW...SANGER...SHADY SHORES...SOUTHLAKE...THE
COLONY...TROPHY CLUB...WATAUGA...RAY ROBERTS PARK ISLE DU BOIS AND
LAKE LEWISVILLE.
WIND GUSTS TO 45 MPH ARE LIKELY WITH THESE STORMS.
LAT...LON 3341 9684 3308 9683 3299 9685 3299 9703
3288 9703 3282 9755 3343 9750
TIME...MOT...LOC 0005Z 274DEG 28KT 3342 9736 3324 9731
3302 9748
82/JLDLocal storm report, Aug 14, 7:10 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CDT TUE AUG 14 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND GST DENISON 33.75N 96.55W
08/14/2012 E60 MPH GRAYSON TX AMATEUR RADIOSpecial weather statement, Aug 14, 7:11 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CDT TUE AUG 14 2012
TXZ094-150115-
FANNIN TX-
711 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
FANNIN COUNTY
AT 710 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES EAST OF SHERMAN...MOVING EAST AT 30 MPH.
STRONG OUTFLOW WINDS UP TO 50 MPH WERE PUSHING EAST AHEAD OF THIS
STORM.
CITIES IN THE PATH OF THIS STORM INCLUDE BONHAM...DODD
CITY...ECTOR...HONEY GROVE...SAVOY AND BONHAM STATE PARK.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3386 9586 3385 9585 3342 9587 3340 9639
3372 9638 3370 9634 3371 9631 3375 9631
3377 9626 3376 9619 3385 9613 3385 9601
3387 9599 3387 9595 3389 9592
TIME...MOT...LOC 0010Z 278DEG 26KT 3362 9651
82/JLDLocal storm report, Aug 14, 7:18 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT TUE AUG 14 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST DENISON 33.75N 96.55W
08/14/2012 E62 MPH GRAYSON TX AMATEUR RADIO
62 MPH WINDS REPORTED NEAR THE INTERSECTION OF HWY 91
AND FM120Local storm report, Aug 14, 7:34 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
734 PM CDT TUE AUG 14 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG OLNEY 33.37N 98.77W
08/14/2012 YOUNG TX EMERGENCY MNGR
SEVERAL TREES UPROOTED AND HOMES WITH ROOF AND PORCH
DAMAGE.Special weather statement, Aug 14, 7:45 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT TUE AUG 14 2012
TXZ102-103-117-118-150115-
DENTON TX-TARRANT TX-WISE TX-PARKER TX-
745 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN DENTON COUNTY
NORTHEASTERN PARKER COUNTY
NORTHWESTERN TARRANT COUNTY
SOUTHERN WISE COUNTY
AT 744 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTH OF BRIAR...MOVING EAST AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE AURORA...AZLE...BLUE
MOUND...BOYD...BRIAR...CORRAL CITY...EAGLE MOUNTAIN...HASLET...
JUSTIN...LAKE WORTH...LAKESIDE...NORTHLAKE...PECAN ACRES...PELICAN
BAY...RENO...ROANOKE...SAGINAW...SANSOM PARK...SPRINGTOWN...
BOONSVILLE...COTTONDALE AND POOLVILLE.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IN ADDITION...ANOTHER STRONG THUNDERSTORM WAS LOCATED BETWEEN
POOLVILLE AND BOONSVILLE MOVING NORTHEAST.
LAT...LON 3322 9753 3309 9716 3280 9738 3275 9776
3307 9793 3311 9792
TIME...MOT...LOC 0044Z 288DEG 16KT 3304 9752
82/JLDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 7:02 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 58 min |
| Aug 14, 7:06 PM CDT | Special Weather Statement | FWD | Denton | 54 min |
| Aug 14, 7:11 PM CDT | Special Weather Statement | FWD | Fannin | 64 min |
| Aug 14, 7:17 PM CDT | Severe Thunderstorm Warning | FWD | Young | 58 min |
| Aug 14, 7:28 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 62 min |
| Aug 14, 7:45 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Aug 14, 7:54 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 66 min |
| Aug 14, 8:28 PM CDT | Special Weather Statement | FWD | Cooke | 32 min |
| Aug 14, 8:37 PM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| Aug 14, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 48 min |
| Aug 14, 8:49 PM CDT | Special Weather Statement | FWD | Tarrant | 26 min |
| Aug 14, 9:00 PM CDT | Special Weather Statement | FWD | Delta, Lamar | 30 min |
| Aug 14, 9:15 PM CDT | Special Weather Statement | FWD | Palo Pinto, Parker | 30 min |
| Aug 14, 9:17 PM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| Aug 14, 9:44 PM CDT | Special Weather Statement | FWD | Palo Pinto, Parker | 61 min |
| Aug 14, 9:45 PM CDT | Special Weather Statement | FWD | Delta, Lamar | 30 min |
| Aug 14, 10:00 PM CDT | Special Weather Statement | FWD | Delta | 30 min |
| Aug 14, 10:25 PM CDT | Special Weather Statement | FWD | Wise | 35 min |
| Aug 14, 10:31 PM CDT | Special Weather Statement | FWD | Delta | 29 min |
| Aug 15, 12:41 AM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| Aug 15, 1:08 AM CDT | Special Weather Statement | FWD | Denton | 22 min |
| Aug 15, 1:30 AM CDT | Special Weather Statement | FWD | Denton | 30 min |
| Aug 15, 1:36 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Jack, Rockwall, Tarrant and 1 more | 4 hr |
| Aug 15, 2:06 AM CDT | Special Weather Statement | FWD | Dallas, Rockwall | 54 min |
| Aug 15, 3:06 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Denton, Tarrant, Wise | 4 hr |
| Aug 15, 3:22 AM CDT | Areal Flood Advisory | FWD | Palo Pinto, Parker | 3 hr |
| Aug 15, 3:23 AM CDT | River Flood Warning | FWD | Dallas | 3 hr |
| Aug 15, 3:57 AM CDT | Special Weather Statement | FWD | Palo Pinto | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.